# SDR COMA0460624

- Difficulty date: November 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 18,995 hours, 18,127 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 11045D100301
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5488 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE NR 3 FLEX DRIVE SHAFT.
